# SDR CHQA20120805239

- Difficulty date: August 5, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 28,085 hours, 26,532 cycles
- Engine: Allsn AE3007A
- Engine time: 22,921 hours, 20,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520551003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, FOUND A NON-LINEAR CRACK IN THE PAINT.  MAINTENANCE REPAIRED THE SKIN AT FRAME 16R TO FRAME 17R AT STRINGERS 14R TO 15R IN ACCORDANCE WITH SRM 53-21-01.
